Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Chronic depression, PTSD, low mood. On anti-depressants, cant go for counselling. Treatment?

I have ptsd and chronic depression .I have been on several different antidepressants and my mood is still very low .I know theres not a magic pill out there, but i get several severe side affects from the tablets . I have been advised that I cant go forward with counselling as i am too fragile ,are there alternatives to tablets or a combination of treatments
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Oct 2012
hi..definitely there is..combination of psychotherapy and pharmacotherapy work very well..moreover, single anti-depressant with optimum dosage should be tried first as polypharmacy brings forth side-effects..and if you have any sort of medical morbidity, counseling is the suitable consult a psychologist for psychotherapy and request your psychiatrist once again to review the medication..thanks
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor